MathSciNet Relay Station
MathSciNet bibliographic data
MR2148873 53C21 (35J20 35J60 58E05)
Druet, Olivier; Hebey, Emmanuel Elliptic equations of Yamabe type. IMRS Int. Math. Res. Surv. 2005, no. 1, 1–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement